ASTROPHYSICS AND SPACE SCIENCE, vol.275, no.4, pp.391-400, 2001 (SCI-Expanded)
Article / Article
ASTROPHYSICS AND SPACE SCIENCE
Science Citation Index Expanded (SCI-EXPANDED), Scopus
Çanakkale Onsekiz Mart University Affiliated:
Assuming a perfect fluid distribution of matter Bianchi type V space-time is considered and using a new generation technique it is shown that the field equations are solvable for any arbitrary cosmic scale function. Solutions for particular forms of cosmic scale functions are obtained, and the geometrical and physical properties of these solutions discussed.